MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO; CREO THREADED 5.5X35MM POLYAXIAL SCREW

GLOBUS MEDICAL, INC. CREO; CREO THREADED 5.5X35MM POLYAXIAL SCREW
Model Number 5119.1537
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 01/29/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not available for evaluation.Additional information provided that the patient had poor bone quality.It is possible the bone was unable to endure the physical stress during the insertion of the pedicle screws resulting in a fracture.There was no failure of the hardware used for fixation.
 
Event or Problem Description
It was reported by a representative from (b)(6) that a revision surgery was done due to a t8 vertebrae fracture and subsequent screw pulling out post-operatively.

Brand Name
CREO
Common Device Name
CREO THREADED 5.5X35MM POLYAXIAL SCREW
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon 19403
MDR Report Key11396178
Report Number3004142400-2021-00034
Device Sequence Number4275163
Product Code MNH
UDI-Device Identifier00889095103526
UDI-Public00889095103526
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K124058
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5119.1537
Device Lot NumberBAU611RG
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/02/2021
Initial Report FDA Received Date03/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;